# SDR MASA20211105540

- Difficulty date: November 2, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL600*
- Aircraft serial: 15124
- Aircraft time: 19,138 hours, 14,552 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: SH670316337
- Part serial: NA
- Condition: None
- Location: Fs280 Str20l-Str
- Part time: 19,138 hours, 14,552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY BLENDED AREA ON THE LOWER SKIN PANEL AT FS280, STR 20L - STR 21L. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-01-991-802, ITEMS 1, B, D, AND E, EA 80-2021-143.
